# SDR SWAA2023103015404

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 71,600 hours, 35,823 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Pulled
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE DVI ON TTG8Q00P7WPE; FOUND 1EA RIVET PULLING AND 2EA RIVETS ALMOST COMPLETELY PULLED THROUGH DUE TO DAMAGED LEADING EDGE RIB BEING BENT. SUBMITTED TSR#2023008744<[01] R+R RH HORIZONTAL STAB LEADING EDGE REF AMM 27-41-21.
